Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wow am I tired... ColoradoSnowflake

Posted by ColoradoSnowflake on October 1, 2009, at 22:22:51

In reply to Re: wow am I tired..., posted by ColoradoSnowflake on October 1, 2009, at 14:29:30

Hi Sunbath:

I got off to a rocky start with Parnate because of my fear of insomnia on Parnate. What a joke that turned out to be for me!!
My pdoc had me start a TCA when I was coming off my other meds and doing the washout. I suggested amytriptyline because I wanted to sleep well. Amytript. always gives me a fabulous sleep that I can count on. Parnate made me sleepy from the get-go. But I was so jacked up with other stuff going on during the day, always including terrible fatigue, it was hard for me to sort it out. Scott suggested early on that I trade amytrip. for nortript. at night, but I was afraid of not sleeping, so I dragged my heels for a long long time.....so exhausted....Finally I got off amytrip. onto nortript. and it was immediately "the bomb" I felt so good! And the nortrip. has mostly been a fine sleep aid at night. (I wonder if it still will be if I take 70mg Parnate at night. We'll see.)

But still some residual fatigue . So my pdoc added Provigil and that seems to have done the trick. I didn't take the full amount of Provigil until recently because of the cost. But I'm on the whole 200mg now and feeling good.

I still have ups and downs with the Parnate, but mostly feel good and "gooder"........Certainly better than I have felt on any other meds for the last 15 years. I do feel, occasionally, that those other meds are still washing out of my system, bringing feelings up with them, which is probably a good thing.

Fatigue has always been a major piece of my depression and the hardest thing to treat. So it was probably predictable that Parnate would give me fatigue. I think it's very common. I do think it gets better with time, as does Parnate generally. My pdoc had me promise to take it for at least 6 months and now I know why. It gets better and better. I'm very glad, for myself, that I didn't give up on it. When I was younger I probably would have, and then ended up back to it at some point.
Oh, and no sex problems or weight gain...that's a plus!

I hope all this info helps!!!

If you have any more specific questions let me know.

Best,

Gayle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ColoradoSnowflake thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919350.html